MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for an infection at the evoke closed loop stimulator (cls) implant site.The physician¿s opinion was that the evoke scs system did not cause or contribute to the infection.An explant procedure was performed, and medication was administered to resolve the reported event.The evoke scs system was confirmed to be functioning as intended prior to the explant.
 
Additional Manufacturer Narrative
(b)(4) investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50807259
Report Number3021836309-2026-00280
Device Sequence Number8900633
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown